# SDR AALA20101124TUL06

- Difficulty date: November 24, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N699AN
- Make and model: Boeing 757223
- Aircraft serial: 27051
- Aircraft time: 50,792 hours, 17,305 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Intercostal
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR (AAID BBDQZGZ, S/N SAC00061) HAS A CORRODED INTERCOSTAL WEB 39 INCHES FROM FORWARD SIDE ALONG LOWER EDGE OF DOOR.  REMOVED AND REPLACED INTERCOSTAL WEB 39 INCHES FROM FORWARD SIDE ALONG LOWER EDGE OF DOOR PER ESO90114.
